| Catalog Number |
08454345001 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The ca 19-9 reagent lot number is 70824500.The expiration date was not provided.Calibration was last performed on 10-nov-2023.The qc recovery data provided was acceptable.The field service engineer (fse) check the analyzer, adjusted the sample and reagent probes, adjusted the incubator, and cleaned the probes.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 immunoassay results for 1 patient sample on a cobas e 801 analytical unit.The initial ca 19-9 result was 99 u/ml.The sample was repeated on the sample analyzer and the result was 7 u/ml.The customer repeated the sample 3 or 4 times on another analyzer and the results were 7 u/ml.
Additional Manufacturer Narrative
The root cause of the event was found to be consistent with pre-analytical sample handling issues.